MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Visual Disturbances (2140); Paresthesia (4421)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that ischemic stroke and peri-device leak (pdl) occurred.The patient previously underwent a concomitant atrial fibrillation ablation and left atrial appendage (laa) closure procedure on (b)(6) 2026, under transesophageal echocardiography (tee) guidance.A 27mm watchman flx pro closure device was implanted with no leak noted at the completion of the procedure.At the 45-day follow-up, tee demonstrated the closure device in appropriate position with an approximately 2 mm peri-device leak and no evidence of device-related thrombus.The patient remained compliant with dual antiplatelet therapy consisting of aspirin and clopidogrel for approximately six months following implant.The patient subsequently presented to the hospital and brain magnetic resonance imaging (mri) demonstrated an acute/subacute occipital ischemic infarct.The event was diagnosed as an ischemic stroke.No device-related thrombus had been identified on the prior 45-day tee.
 
Additional Manufacturer Narrative
D4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50805553
Report Number2124215-2026-49717
Device Sequence Number20993656
Product Code NGV
UDI-Device Identifier00191506004606
UDI-Public(01)00191506004606
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60270
Device Catalogue NumberM635WU60270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age73 YR
Patient SexFemale